Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A note on a paper by G. C. McVittie


Author: G. B. Whitham
Journal: Quart. Appl. Math. 12 (1954), 316-318
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/63835
MathSciNet review: 63835
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/63835
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society